MAUDE Adverse Event Report: STIMWAVE TECHNOLOGIES INC. FREEDOM PERIPHERAL NERVE STIMULATOR

STIMWAVE TECHNOLOGIES INC. FREEDOM PERIPHERAL NERVE STIMULATOR
Model Number PDBT-915-2K
Health Effect - Clinical Code Burning Sensation (2146)
Date of Event 07/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported their wearable antenna assembly was overheating and causing a burning sensation to the skin.The overheating did not cause tissue damage or require medical intervention.
 
Additional Manufacturer Narrative
The reported issue could not be replicated.However, the investigation found the power amplifier was damaged.Due to the damaged power amplifier, the waa may feel warm while charging.The waa is unable to provide therapy while charging; the patient would not be using the unit at this time.For the report of overheating: thermal imaging was used to verify the outside temperature of the device while operating, outside temperature while charging, and the internal temperature while operating.Results are as follows: outside thermal temperature while operating: 30.7°c.Outside thermal temperature while charging: 32°c.Internal thermal temperature while operating: 57.2°c.The outside thermal temperature while charging was 32°c, which is below the product requirements specification of 41°c (106°f).Based on the thermal imaging, there is no evidence of thermal damage and the product met temperature specifications.Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in blown power amplifier.Blown power amplifier rates remain acceptably low; thus, capa is not required.Blown power amplifier rates will continue to be tracked and trended.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
STIMWAVE TECHNOLOGIES INC.
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
STIMWAVE TECHNOLOGIES INC.
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
MDR Report Key15236757
Report Number3010676138-2022-00102
Device Sequence Number17335596
Product Code GZF
UDI-Device Identifier00818225020150
UDI-Public(01)00818225020150
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberPDBT-915-2K
Device Lot Number00595-ST
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2022
Initial Report FDA Received Date08/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown